Top 9 DayQuil Severe VapoCOOL – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

16 NyQuil, Day & Night Relief, Sore Throat, Fever, Vicks DayQuil & NyQuil SEVERE with Vicks VapoCOOL, & Congestion Relief, Cold & Flu Relief, Cough, 48 Caplets 32 DayQuil

#ad
Vicks #ad - Feel better fast with dayquil vapocool. Nyquil vapocool provides fast relief so you can sleep. Don’t let your cold keep you up. Life doesn’t stop when you have a cold. Powerful rush of vicks vapors.

Dayquil vapocool fights your worst cold and flu symptoms and sinus pressure so you can power through your day. Nyquil vapocool fights your worst cold and flu symptoms so you can rest. Powerful rush of vicks vapors. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses. Max strength cold, runny nose, headache, minor aches & pains, nasal congestion, fever, sore throat, FLU AND CONGESTION RELIEF for cough, sneezing, and sinus pressure. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses.
BrandVicks #ad
ManufacturerVicks #ad
Height3.38 Inches
Length4.33 Inches
Weight0.15 Pounds
Width1.97 Inches
Part Number094-14-0308
Model094-14-0308

2. Vicks

#ad

Sore Throat, Vicks DayQuil SEVERE with Vicks VapoCOOL Cough, Cold & Flu Relief, Fever, and Congestion Relief, 24 Caplets Non-Drowsy

#ad
Vicks #ad - When using dayquil or NyQuil products, carefully read each label to ensure correct dosing. Keep out of reach of children. Use as directed. Includes 24 vicks dayQuil Severe Cold & Flu Caplets.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height4 Inches
Length6 Inches
Weight0.08 Pounds
Width4 Inches
Part NumberPG-6471
ModelPG-6471

3. Amazon Basic Care

#ad

12 Fl Oz Pack of 1, Amazon Basic Care Vapor Ice Daytime Severe Cold & Flu, Vapor Ice flavor, Blue

#ad
Amazon Basic Care #ad - Compare to vicks dayQuil Severe+ VapoCOOL active ingredients. Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow. Active ingredients: contains acetaminophen pain reliever/fever reducer, phenylephrine HCl nasal decongestant, dextromethorphan HBr cough suppressant and guaifenesin expectorant.

Maximum strength: amazon basic care vapor ice daytime Severe Cold & Flu is a maximum strength liquid cold and flu medicine in soothing Vapor Ice flavor. Effective: relieves aches, cough, fever, chest congestion, nasal congestion and sinus congestion associated with the flu or common cold. Cold and flu medicine: amazon basic care Vapor Ice Daytime Severe Cold & Flu is a maximum strength liquid medicine in soothing Vapor Ice flavor. Relieves cold and flu symptoms to help you get through the day.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height7.25 Inches
Length2.5 Inches
Width2.5 Inches

4. Vicks

#ad

Cold & Flu Relief Liquid, DayQuil Severe + Vicks VapoCOOL Daytime Cough, 12 fl oz Pack of 2

#ad
Vicks #ad - Dayquil severe with vicks vapocooL delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms. Don't just fight your cold.

Dayquil severe with vicks vapocool is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Vicks dayquil severe with vicks vapocool: maximum strength, nasal congestion & sinus pressure, runny nose, fever, sneezing, non-drowsy daytime cold & flu relief that ripples through your senses. Vaporize it. Helps relieve minor aches & pains, and cough. Pain reliever & fever reducer. Vaporize your cold with a soothing and powerful rush of Vicks Vapors.
BrandVicks #ad
ManufacturerPROCTER&GAMBLE HEALTH #ad
Height8 Inches
Length4 Inches
Width4 Inches
Part Number1

5. Vicks

#ad

12 FL OZ Day and Night Pack, Sore Throat, Vicks DayQuil and NyQuil SEVERE Liquid with Vicks VapoCOOL, Cough, and Congestion Relief, Day and Night Relief, Cold and Flu Relief, Fever

#ad
Vicks #ad - Put your cold to bed with soothing Vicks Vapors. Dayquil/nyquil severe with vicks vapoCOOL delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms. Don't just fight your cold.

Dayquil/nyquil severe with vicks vapocool is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Vaporize it. Pain reliever & fever reducer. Helps relieve minor aches & sinus pressure, and cough. Vicks nyquil severe with vicks vapocool: maximum strength nighttime cold & flu relief.

Vicks dayquil severe with vicks vapocool: maximum strength, runny nose, fever, non-drowsy daytime cold & pains, sneezing, nasal congestion & flu relief that ripples through your senses. Helps relieve minor aches & pains, fever, nasal congestion & sinus pressure, cough, sneezing, and runny nose. Vaporize your cold with a soothing and powerful rush of Vicks Vapors.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.85 Inches
Length2.75 Inches
Weight1.91 Pounds
Width5.25 Inches
Part Numberna

6. Vicks

#ad

Cold & Flu Relief, and Congestion Relief Packaging May Vary, NyQuil SEVERE with Vicks VapoCOOL Cough, 24 Caplets, Sore Throat, Fever

#ad
Vicks #ad - Don't just fight your cold. Keep out of reach of children. Use as directed. Maximum strength cold & flu relief. Vaporize it. When using dayquil or nyquil products, carefully read each label to ensure correct dosing. Put your cold to bed with soothing Vicks Vapors. Vaporize your cold.
BrandVicks #ad
ManufacturerVicks 44 #ad
Height3.31 Inches
Length4.33 Inches
Weight0.04 Pounds
Width1.1 Inches
Part Number094-14-0306
Model094-14-0306

7. Vicks

#ad

Day and Night Relief, Sore Throat, Fever, Vicks DayQuil and NyQuil SEVERE, Liquid Cough, Berry Flavor, 12 FL OZ Day and Night Pack, and Congestion Relief, Cold and Flu Relief

#ad
Vicks #ad - Temporarily relieves common cold & flu symptoms, sore throat, minor aches and pains, including cough due to minor throat and bronchial irritation, fever, headache, runny nose and sneezing so you can sleep.

Nyquil nighttime relief. Temporarily relieves common cold & flu symptoms, and fever. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines.

Dayquil/nyquil severe delivers temporary relief to your toughest cold & flu symptoms, fever, sore throat, and congestion, such as cough, day or night. Maximum strength cold & flu relief. Dayquil severe non-drowsy, including nasal congestion, headache, cough due to minor throat and bronchial irritation, minor aches & pains, sore throat, DAYTIME RELIEF.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.96 Inches
Length2.8 Inches
Weight0.49 Pounds
Width5.38 Inches
Part Number323900017788
ModelNA

8. Vicks

#ad

Day & Night Relief, Sore Throat, Fever, & Congestion Relief, Cold & Flu Relief, Cough, Vicks DayQuil & NyQuil Severe Honey, 12 FL Day & Night Pack

#ad
Vicks #ad - Powerful relief so you can sleep. Dayquil and nyquil severe honey coat your throat and also help to soothe soreness and irritation.

Relieves cough, nasal congestion, sore throat, fever, headache, fever, minor aches & pains, sinus pressure, sneezing & runny nose. Max strength multi-symptom relief. Coats and soothes. Dayquil severe honey fights your worst cold and flu symptoms so you can power through your day. Life doesn't stop when you have a cold. Feel better fast. Great Tasting. Nyquil severe honey fights your worst cold and flu symptoms so you can rest. Don't let your cold keep you up.
BrandVicks #ad
ManufacturerAmazonUs/PRFZ7 #ad
Height7.4 Inches
Length5.47 Inches
Weight1.68 Pounds
Width2.21 Inches
Part Number80344198

9. Good Sense

#ad

24 Count, Combo Pack, Coated Caplets, GoodSense Vapor Ice Daytime and Nighttime Severe Cold and Flu

#ad
Good Sense #ad - Combination pack: goodsense vapor ice daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms. Coated caplets: contain pain reliever/fever reducer, expectorant antihistamine in nighttime only, nasal decongestant, antihistamine, cough suppressant, expectorant in daytime only.

Relieve sore throat and other cold and flu symptoms with GoodSense Vapor Ice Daytime and Nighttime Severe Cold and Flu. Effective: daytime relieves minor aches and pains, sneezing, sinus pressure, cough and chest congestion; Nighttime relieves minor aches and pains, fever, nasal congestion, sinus pressure, nasal congestion, fever, runny nose and cough.

Maximum strength: get day and night cold and flu relief with these max strength coated caplets. Active ingredients: goodsense vapor ice daytime and nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height3.25 Inches
Length1.5 Inches
Weight0.13 Pounds
Width4.38 Inches